# SDR 8SMA20240710166

- Difficulty date: June 27, 2024
- Submitted: July 10, 2024
- Operation: General aviation
- Aircraft: N955PS
- Make and model: Pilats PC24
- Aircraft serial: 115
- Aircraft time: 2,993 hours, 2,333 cycles
- Engine: Wilint FJ44
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LIFT DUMP FAIL CAS MESSAGE. SHOP CLEARED MESSAGE RAN ALL TEST OPERATIONAL CHECK GOOD.
